Aa
A
A
Close
Avatar universal

22 years old

Im 22 years old in my forehead and all around in face have lot of marks,acne. I went to a Dermatologist and he recommended to use fashbar soap,dezor shampoo,adapalene & clindamycin phosphate gel and take 1 capsule of minolin 100mg but now my face is burning and get lot of oily also still there is no results to that marks and acnes what can I do now pls answer me?
Cancel
6 Answers
Page 1 of 1
1340994 tn?1374197577
I don't know how long you have been using this regime because you didn't say.  Usually they warn you it may get worse in the first week or so, and then should improve.  

I have never taken antibiotics for acne, and I personally think it is to be avoided whenever possible.  The minolin is an antibiotic.  

I don't know what to suggest now that your skin sounds so irritated, but you can call the doctor that prescribed these and tell him what's happening to find out if it's normal.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
tnx fr ur answer
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
7471685 tn?1393404378
you are taking too much medicines. there is a simple solution to your problem....use aloe vera on your skin. it will help you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
During Adapalene & Clindamycin phosphate therapy, an apparent exacerbation of acne may occur and this is due to the action of medicine on previously unseen lesions and should not be considered a reason to discontinue the therapy...good results should be noticed after 8 to 12 weeks of treatment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
How is it now? I am facing the same problem after using it. Is it proper now?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I tried many products to relieve my daughter of her acne and ******** blemish serum is the only one that has truly helped her! What a blessing...Thank You So Much!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Acne Community Resources